I have no really changed my eating habits in the past year at all, but in the past couple months I have gained A LOT of weight.
I feel disgusting, I look in the mirror and become almost instantaneously depressed. I try not to eat AS much, or not to eat before bed but the fat won't budge!
I am really starting to think that it may be due to my birth control pills. I have been on this particular birth control for 2 1/2 years now and every winter I usually gain a little weight and lose it in the summer... however this summer I didn't lose ANYTHING. I was working (as usual) all summer and that didn't seem to help at all. I do not really eat fast food, I don't drink soda, and I am not big on chips and candy... So why the heck is this happening?!
Has anyone else found that being on the pill made them gain weight or made it hard for them to lose weight?
also, if it is the pill then why now and not 2 years ago when i started it?
I am thinking of getting off the pill because of the extra estrogen it's putting into my body ( estrogen ) but i do NOT want to get pregnant ... then again I also don't really want to feel like a damn slob either